Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 170, NWS Fort Worth, TX

June 6, 2012Collin County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 6, 2012, 4:28 PM CDT for Collin County, Texas. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2012, 4:28 PM CDT (21:28 UTC)
Expired
Jun 6, 2012, 5:15 PM CDT
In force
47 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Collin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 108 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 4:30 PM CDTTSTM WND DMGAllen, TXSEVERAL FENCES AND MEDIUM TREES DOWN IN VICINITY OF MALONE AND BETHANY
Jun 6, 4:35 PM CDTTSTM WND GST 606 Wnw Mckinney, TXHIGH WINDS REPORTED NEAR MCKINNEY
Jun 6, 4:40 PM CDTHAIL 0.75Wylie, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1946 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1946 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WUUS54 KFWD 062128
SVRFWD
TXC085-062215-
/O.NEW.KFWD.SV.W.0170.120606T2128Z-120606T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
428 PM CDT WED JUN 6 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLLIN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 515 PM CDT

* AT 428 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
  SOUTHEAST OF PLANO...MOVING NORTH AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PARKER AROUND 435 PM...
  PLANO AND LUCAS AROUND 445 PM...
  FARMERSVILLE AROUND 450 PM...
  ALLEN AROUND 455 PM...
  FAIRVIEW AROUND 500 PM...
  LOWRY CROSSING AND PRINCETON AROUND 505 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND 
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3340 9639 3334 9638 3335 9630 3298 9630
      3299 9685 3340 9684
TIME...MOT...LOC 2128Z 164DEG 13KT 3301 9670

$$


82/JLD
2 follow-up statements
685 
WWUS54 KFWD 062143
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
443 PM CDT WED JUN 6 2012

TXC085-062215-
/O.CON.KFWD.SV.W.0170.000000T0000Z-120606T2215Z/
COLLIN TX-
443 PM CDT WED JUN 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR COLLIN COUNTY...

AT 443 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FAIRVIEW...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEW HOPE...LOWRY CROSSING...PRINCETON AND CELINA AROUND 450 PM
  CDT...
  FARMERSVILLE AROUND 455 PM CDT...
  MELISSA AND WESTON AROUND 500 PM CDT...
  ANNA AROUND 505 PM CDT...
  WESTMINSTER AND BLUE RIDGE AROUND 510 PM CDT...

LAT...LON 3340 9639 3334 9638 3335 9630 3298 9630
      3299 9685 3340 9684
TIME...MOT...LOC 2143Z 210DEG 31KT 3316 9664

$$
031 
WWUS54 KFWD 062214
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
514 PM CDT WED JUN 6 2012

TXC085-062224-
/O.EXP.KFWD.SV.W.0170.000000T0000Z-120606T2215Z/
COLLIN TX-
514 PM CDT WED JUN 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR COLLIN COUNTY EXPIRES AT 515
PM CDT...

AT 514 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3340 9639 3334 9638 3335 9630 3298 9630
      3299 9685 3340 9684
TIME...MOT...LOC 2214Z 210DEG 31KT 3339 9648

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 4:07 PM CDT, 21 minutes earlier.

Area forecast discussion, Jun 6, 4:07 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
407 PM CDT WED JUN 6 2012

.DISCUSSION...
OUTFLOW BOUNDARY HELPED INITIATE A LINE OF STRONG TO SEVERE
CONVECTION THAT HAS NOW REACHED THE I-35 CORRIDOR FROM DALLAS/FORT
WORTH TO GAINESVILLE. WITH AN UNSTABLE AND UNCAPPED
ENVIRONMENT...ADDITIONAL CELLS HAVE DEVELOPED ELSEWHERE. OUTFLOW
IS THE DRIVING FORCE FOR SUSTAINING UPDRAFTS...AND WITH NEGLIGIBLE
SHEAR (MID-LEVEL WINDS ARE NEAR 10KTS)...THE CONVECTION IS
EXPECTED TO WANE THIS EVENING WITH THE LOSS OF DAYTIME HEATING. A
LULL WILL FOLLOW THIS EVENING BEFORE ADDITIONAL DEVELOPMENT OCCURS
AROUND MIDNIGHT.

THE CENTER OF THE MID-LEVEL LOW IS NEAR THE SOUTHWESTERN CORNER OF
OKLAHOMA AND WILL HAVE A TENDENCY TO MOVE TOWARD THE ONGOING
CONVECTION OVER NORTH TEXAS. THIS DRIFT SOUTHEASTWARD WOULD PUT
NOCTURNAL CORE RAINS NEAR THE NORTHWEST EDGE OF THE CWA AROUND
MIDNIGHT. THE HEAVY RAIN WOULD THEN MOVE EAST-SOUTHEAST...
IMPACTING AREAS MAINLY NORTH OF I-20 AND WEST OF I-35 THURSDAY
MORNING. A RELATIVE LULL WILL FOLLOW BEFORE ADDITIONAL DEVELOPMENT
OCCURS THURSDAY AFTERNOON. EXPECT THE CONVECTIVE MODE AT THAT TIME
TO BE CLUSTERS OF HEAVY RAIN...WITH MINIMAL SEVERE THREAT.

STILL UNCERTAINTY ABOUT THE PRECISE TRACK OF THE LOW...WHICH WILL
BE DEPENDENT ON THE EVOLUTION OF FUTURE CONVECTIVE EVENTS.
REGARDLESS...THE FEATURE MAY BE CENTERED OVER THE CWA THURSDAY
NIGHT...ALLOWING FOR ADDITIONAL HEAVY RAIN. THE LOW SHOULD BEGIN
EXITING TOWARD THE SOUTHEAST LATE FRIDAY...OPENING THE DOOR FOR
VERY WARM AND HUMID WEATHER TO RETURN THIS WEEKEND.

.CLIMATE...
WACO REGIONAL AIRPORT REACHED 100 DEGREES FOR THE FIRST TIME THIS
YEAR.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  82  69  87  72 /  70  60  50  30  10
WACO, TX              73  85  69  87  70 /  50  30  40  30  10
PARIS, TX             66  84  65  88  68 /  40  40  30  20  10
DENTON, TX            69  81  67  86  68 /  70  60  50  30  10
MCKINNEY, TX          68  82  66  87  67 /  70  60  50  30  10
DALLAS, TX            71  82  69  87  72 /  70  50  50  30  10
TERRELL, TX           68  83  67  87  69 /  70  50  40  30  10
CORSICANA, TX         70  84  69  87  70 /  60  30  40  30  10
TEMPLE, TX            71  86  70  88  70 /  40  30  40  30  10
MINERAL WELLS, TX     69  81  67  87  68 /  70  60  50  30  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

79/25
Hazardous weather outlook, Jun 6, 3:50 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
350 PM CDT WED JUN 6 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
350 PM CDT WED JUN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT ACROSS ALL OF
NORTH TEXAS WITH STORMS MOST LIKELY NORTH OF INTERSTATE 20. A FEW
STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST
WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE DUE TO THE SLOW
MOVEMENT OF THE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS
THURSDAY THROUGH FRIDAY AFTERNOON. A FEW SEVERE STORMS WILL BE
POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE A
THREAT FOR HEAVY RAINFALL. THUNDERSTORM CHANCES WILL END FROM
WEST TO EAST FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS EVENING...
ESPECIALLY NORTH OF INTERSTATE 20.

In the hours before

Special weather statement, Jun 6, 3:18 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
318 PM CDT WED JUN 6 2012

TXZ118-119-062115-
DALLAS TX-TARRANT TX-
318 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  DALLAS COUNTY
  TARRANT COUNTY

AT 317 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
GUSTY OUTFLOW WINDS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
FLOWER MOUND TO ARLINGTON TO 3 MILES EAST OF BURLESON...MOVING EAST
AT 25 MPH. THESE STRONG WINDS ARE OCCURRING ABOUT 30 MINUTES BEFORE
THE ONSET OF RAIN AND THUNDER.

CITIES IN THE PATH OF THESE STORMS INCLUDE ADDISON...ARLINGTON...
AZLE...BALCH SPRINGS...BEDFORD...BENBROOK...BLUE MOUND...
CARROLLTON...CEDAR HILL...COCKRELL HILL...COLLEYVILLE...COPPELL...
CROWLEY...DALLAS...DALWORTHINGTON GARDENS...DESOTO...DUNCANVILLE...
EAGLE MOUNTAIN...EDGECLIFF...EULESS...EVERMAN...FARMERS BRANCH...
FOREST HILL...FORT WORTH...GARLAND...GLENN HEIGHTS...GRAND PRAIRIE...
GRAPEVINE...HALTOM CITY...HASLET...HIGHLAND PARK...HURST...
HUTCHINS...IRVING...KELLER...KENNEDALE...LAKE WORTH...LAKESIDE...
LANCASTER...MANSFIELD...MESQUITE...NORTH RICHLAND HILLS...PANTEGO...
PECAN ACRES...PELICAN BAY...RENDON...RICHARDSON...RICHLAND HILLS...
RIVER OAKS...ROWLETT...SACHSE...SAGINAW...SANSOM PARK...SEAGOVILLE...
SOUTHLAKE...SUNNYVALE...UNIVERSITY PARK...WATAUGA...WESTWORTH...WHITE
SETTLEMENT...WILMER AND CEDAR HILL STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3298 9652 3255 9652 3255 9755 3300 9755
TIME...MOT...LOC 2017Z 260DEG 20KT 3300 9705 3270 9707
          3255 9725

82/JLD
Local storm report, Jun 6, 3:21 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CDT WED JUN 06 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             1 NW HIGHLAND VILLAGE   33.10N  97.07W
06/06/2012  E1.00 INCH       DENTON             TX   TRAINED SPOTTER
Local storm report, Jun 6, 4:04 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
404 PM CDT WED JUN 06 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             1 N ROCKWALL            32.94N  96.45W
06/06/2012  E1.00 INCH       ROCKWALL           TX   EMERGENCY MNGR

            QUARTER SIZED HAIL REPORTED NEAR SH 66 AND FM 205
Local storm report, Jun 6, 4:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
422 PM CDT WED JUN 06 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             2 NW FRISCO             33.17N  96.85W
06/06/2012  E2.00 INCH       DENTON             TX   AMATEUR RADIO

            REPORTED NEAR DALLAS NORTH TOLLWAY AND ELDORADO PKWY 2
            NW FRISCO
Special weather statement, Jun 6, 4:25 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
425 PM CDT WED JUN 6 2012

TXZ118-133-062200-
JOHNSON TX-TARRANT TX-
425 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN JOHNSON COUNTY
  SOUTHEASTERN TARRANT COUNTY

AT 425 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES EAST OF FORT
WORTH TO 3 MILES EAST OF KEENE...MOVING EAST AT 15 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALVARADO...ARLINGTON...
BURLESON...CROWLEY...DALWORTHINGTON GARDENS...EDGECLIFF...EVERMAN...
FOREST HILL...FORT WORTH...HALTOM CITY...KEENE...KENNEDALE...
MANSFIELD...PANTEGO...RENDON...RICHLAND HILLS AND VENUS.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3283 9704 3255 9704 3254 9708 3229 9709
      3229 9737 3283 9738
TIME...MOT...LOC 2125Z 270DEG 14KT 3274 9727 3238 9727
Local storm report, Jun 6, 4:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
428 PM CDT WED JUN 06 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     7 SW FORT WORTH         32.68N  97.43W
06/06/2012                   TARRANT            TX   PUBLIC

            4 INCH DIAMETER TREE LIMBS DOWNED DUE TO ESTIMATED 60+
            MPH WINDS ON OAKMONT BLVD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:00 PM CDTSpecial Weather StatementFWDWise30 min
Jun 6, 1:18 PM CDTSpecial Weather StatementFWDMontague27 min
Jun 6, 1:34 PM CDTSevere Thunderstorm WarningFWDMontague41 min
Jun 6, 1:39 PM CDTSevere Thunderstorm WarningFWDWise66 min
Jun 6, 2:04 PM CDTSpecial Weather StatementFWDParker26 min
Jun 6, 2:10 PM CDTSevere Thunderstorm WarningFWDMontague50 min
Jun 6, 2:15 PM CDTSpecial Weather StatementFWDCooke30 min
Jun 6, 2:19 PM CDTSpecial Weather StatementFWDTarrant26 min
Jun 6, 2:42 PM CDTSpecial Weather StatementFWDCooke, Denton33 min
Jun 6, 2:49 PM CDTSevere Thunderstorm WarningFWDTarrant26 min
Jun 6, 2:51 PM CDTSpecial Weather StatementFWDParker24 min
Jun 6, 3:14 PM CDTSpecial Weather StatementFWDCooke, Denton61 min
Jun 6, 3:18 PM CDTSpecial Weather StatementFWDDallas, Tarrant57 min
Jun 6, 3:29 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson46 min
Jun 6, 3:44 PM CDTSevere Thunderstorm WarningFWDCollin, Rockwall46 min
Jun 6, 3:56 PM CDTSevere Thunderstorm WarningFWDDenton34 min
Jun 6, 4:25 PM CDTSpecial Weather StatementFWDJohnson, Tarrant35 min
Jun 6, 4:33 PM CDTSpecial Weather StatementFWDAnderson27 min
Jun 6, 4:35 PM CDTSpecial Weather StatementFWDGrayson25 min
Jun 6, 4:44 PM CDTSevere Thunderstorm WarningFWDDallas46 min
Jun 6, 4:45 PM CDTSpecial Weather StatementFWDJohnson30 min
Jun 6, 4:54 PM CDTAreal Flood AdvisoryFWDCollin, Dallas2 hr
Jun 6, 5:01 PM CDTSpecial Weather StatementFWDRockwall29 min
Jun 6, 5:07 PM CDTSpecial Weather StatementFWDBosque, Johnson23 min
Jun 6, 5:18 PM CDTSpecial Weather StatementFWDFannin27 min
Jun 6, 5:29 PM CDTSpecial Weather StatementFWDBosque, Johnson31 min
Jun 6, 5:34 PM CDTSpecial Weather StatementFWDHenderson26 min
Jun 6, 5:50 PM CDTSpecial Weather StatementFWDAnderson25 min
Jun 6, 6:01 PM CDTSpecial Weather StatementFWDHunt29 min
Jun 6, 6:04 PM CDTSpecial Weather StatementFWDHenderson26 min
Jun 6, 6:27 PM CDTSpecial Weather StatementFWDBosque33 min
Jun 6, 6:44 PM CDTRiver Flood WarningFWDDallas6 hr
Jun 6, 6:46 PM CDTSpecial Weather StatementFWDNavarro29 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.